The signature of a splice

Degtyarev, A., Florens, V. and Lecuona, A. G. (2017) The signature of a splice. International Mathematics Research Notices, 2017(8), pp. 2249-2283. (doi:10.1093/imrn/rnw068)

181093.pdf - Accepted Version



We study the behavior of the signature of colored links [6, 9] under the splice operation. We extend the construction to colored links in integral homology spheres and show that the signature is almost additive, with a correction term independent of the links. We interpret this correction term as the signature of a generalized Hopf link and give a simple closed formula to compute it.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Lecuona, Dr Ana
Authors: Degtyarev, A., Florens, V., and Lecuona, A. G.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:International Mathematics Research Notices
Publisher:Oxford University Press
ISSN (Online):1687-0247
Published Online:13 June 2016
Copyright Holders:Copyright © 2016 The Authors
First Published:First published in International Mathematics Research Notices 2017(8): 2249-2283
Publisher Policy:Reproduced in accordance with the publisher copyright policy
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record